# SDR ASAA2014021106856

- Difficulty date: February 11, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 44,641 hours, 19,820 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY FAILED FUNCTIONAL TEST.  ACFT GROUNDED.  REMOVED & INSTALLED NEW.  PERFORMED SATISFACTORY INSTALLATION TEST ON RT AFT EMERGENCY LIGHTS POWER SUPPLY IAW AMM 35-51-06-960-806.
